# SDR DALA2025010900196

- Difficulty date: January 8, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N774DE
- Make and model: Boeing 737-8EH
- Aircraft serial: 39608
- Aircraft time: 32,186 hours, 19,472 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

(LOG 0750364) CREW REPORTS FA HAS BURNING, TEARING EYES IN MULTIPLE CABIN LOCATIONS. FOUND HYDRAULIC SYSTEM A OVER SERVICED. DRAINED FLUID TO PROPER SERVICING PER B737 AMM 12-12. R/R RECIRC FILTERS PER B737 AMM 21-25. RAN ENGINES AGAIN - NO ODOR. DECONTAMINATED DUCTS PER B737 AMM 21-00.
